# SDR MWEA00406

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4911484502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALL LOWER SHEAR TIES FROM STATION 23 TO STATION 11 AT RIGHT WING STATION XRS69.  REMOVED TO FACILITATE OTHER MAINTENANCE AND FOUND THREE SHEAR TIE CLIPS OUT OF LIMITS.  MAINTENANCE FABRICATED AND INSTALLED NEW SHEAR TIE CLIPS.
